# SDR CALA2022053001369

- Difficulty date: May 27, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 75,236 hours, 29,837 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Beam
- Part number: D5348004320400
- Condition: Corroded
- Location: Fr68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF CABIN FLOOR AFT ENTRANCE AREA FOUND CORROSION ON L2 DOOR SILL BEAM AT FR68. PREVIOUSLY REPAIRED. EVALUATE IAW A320 SRM CURRENT REVISION. SEQ#1980,ZONE:200 AS NOTED ON LTPR NR#5001143284-0010. PERFORMED BY LTPR BQN. REPAIR TO BE PERFORMED IAW SRM 53-41-14-3 EPAIRED PER SRM 53-41-14-300-001 PRINCIPLE 7 REV 140. REPAIR ON 00-001 REV 140. REMOVED EXISTING REPAIR. PERFORMED DVI - NIL FIN FR68 ABOVE STGR 23L IS MAJOR CAT "A" REPAIR WITH NO ADDITIONAL R DINGS. CORROSION FOUND ON SILL BEAM FLANGE. PERFORMED SMOOTH BLE EQUIREMENTS IAW SRM 53-41-14-300-001 REV 140. ND OUT. REWORK IS OUT OF LIMITS - MORE THAN 25% NOM THICKNESS. R RII REQUIREMENTS ARE CW U247351
